MAUDE Adverse Event Report: STRYKER GMBH ANCHORAGE PLATE LISFRANC / MEDIUM - LEFT; PLATE FIXATION BONE

STRYKER GMBH ANCHORAGE PLATE LISFRANC / MEDIUM - LEFT; PLATE FIXATION BONE
Catalog Number PLP30171
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
 
Event or Problem Description
The manufacturer received rwe report named "safety and performance of the anchorage and anchorage 2 cp implants utilizing the premier healthcare database" that contains collected data on the usage and the outcomes of anchorage and anchorage 2 cp.The report details analysis provided for procedures performed between 1 jan 2016 ¿ 30 mar 2025 during the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, patient 116 had generalized pain.

Brand Name
ANCHORAGE PLATE LISFRANC / MEDIUM - LEFT
Common Device Name
PLATE FIXATION BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24429148
Report Number0008031020-2026-00213
Device Sequence Number10227498
Product Code HRS
UDI-Device Identifier07613252260813
UDI-Public07613252260813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPLP30171
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale